hi, I'm not sure wether it's because i take a drug called roaccutane, i think it is, but yeah, my eyes are always bloodshot, im using eye drops, but that doesnt take away the bloodshots, does anyone know if there is a remedy for this, or shall i just wait after im off the drug, and see if it persists
EDIT: I've had blood shot eyes for a few months, and its mainly the odd few veins that are there, in the same places, and i look like a druggy, so i would love for this to be sorted
Turn on thread page Beta
bloodshot eyes watch
- Thread Starter
Last edited by Jukukiwaiyi; 23-01-2010 at 21:13.
- 23-01-2010 21:08
- 23-01-2010 21:24
I was on accutane a few years ago and had just this problem. Firstly, talk to your gp as some eye drops available in boots actually exacerbate the problem, he/she will be able to prescribe something that will be particularly targeted at reducing the bloodshot appearance of your eyes.
Also try to only use eye drops a couple of times a day, if you use them more than that then your body stops producing any lubricant around the eyes which will only make the problem worse.
Do your wear contact lenses? Roaccutane and contacts are famously bad together.
One thing that helped me was to put an icepack over my eyes in the morning and evening for a few hours. And I only used a computer for an hour a week.
Some people find that these eyedrops from Optrex help: http://www.optrex.co.uk/optrex_range..._eye_drops.php
I've been off accutane for a few years now and rarely get similar eye problems. So once you come off the drug you should be fine.
Hope this helps.